2019
Том 71
№ 8

All Issues

Polovina A. A.

Articles: 2
Brief Communications (Russian)

Hausdorff diameter of a nonsymmetric class of vector functions

Polovina A. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1998. - 50, № 11. - pp. 1570–1573

In the space of parametrically determined m-dimensional curves with the Hausdorff metric, we find the diameter of a class of curves whose coordinate functions satisfy the Lipschitz condition on some segment and take fixed values at its endpoints. We obtain the dependence of relations determining the value of the diameter on the evenness of m.

Article (Russian)

On the optimal coding of one class of vector functions

Polovina A. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1997. - 49, № 12. - pp. 1638–1645

We consider the problem of coding of parametrically defined vector functions by continuous functionals which act on their coordinate functions. We obtain the optimal method for coding some class of vector functions. In the linear case, we show the relation between this method and the informativeness of functionals with respect to the class of coordinate functions.